Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

My right eye is twitching. Is it because of painkillers ?

I have a vein in the top corner of the right eye twitching sometimes for about 10-20 seconds. I have a severe pain due to the tosilectomy done on Wednesday (25th May). I wonder if this due to the painkillers (panadol, Tramedo 50mg) or the antibiotic amoxycillin. I took a tablet of Tramedo yesterday, but it caused me to vomit and make my body sweat, so I stopped taking it.
Asked On : Mon, 30 May 2011
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Twitching of eyelid is temporarily and will be alright with the time.
For pain and healing medicines prescribed is to be continued otherwise there may be problem with healing.
If these medicines are not suitable you ask doctor to change the medicines,but never stop medicine.
ok and bye.
Answered: Mon, 30 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor